Vomiting After Taking TB Medicine?

Illustration of Vomiting After Taking TB Medicine?
Illustration: Vomiting After Taking TB Medicine? cdn.24.co.za

assalamualaikumDok want to ask, I have a new family sick with tuberculosis. At the time of taking medication, 1/2 – 1 hour after taking medicine to vomit, but the medicine taken (pills) does not come out. Resolve the color of the red pill. But not much. Do we have to take the TB medicine again? Thanks doctor

1 Answer:

Hello Eky,

Thank you for your question.

Tuberculosis is a disease when someone is infected with tuberculosis bacteria. Tuberculosis infection is a type of disease that has a fairly long treatment. TB treatment requires a minimum of 6 months. By way of medication that is routinely taken every day and should not be late. Because if it's too late, it will cause resistance or drug resistance to the body, which will result in need of treatment with a longer time.

TB treatment which is usually taken regularly does not need to take 2 types of drugs if you forget to take the previous drug, you still have to consume only one type of drug. And also applies if you vomit the medicine, then you do not need to consume the drug again.

Vomiting is a process in which the return of substances in the stomach, due to the back reflux of food in the stomach. To avoid vomiting after taking medicine, you should consume food after 1 hour of taking TB medicine so that there is no increase in stomach acid which can cause reflux of food in the stomach.

May be useful. Always healthy 😊

: by

Related Question

Explanation Of The Results Of Sampling From Ascitic Fluid

Explanation Of The Results Of Sampling From Ascitic Fluid

(1 year ago)

Good evening My doctor has a disease but I haven’t found out what disease, I have red ascitic fluid in the stomach and the labolatorium results. Stating c2 inflammatory smear... Read more

Fever, Headaches And Body Aches.?

Fever, Headaches And Body Aches.?

(12 months ago)

I want to ask, I have been hot for 3 days, my head hurts, my body hurts, my ears hurt, and my chest hurts, when I stand my head hurts and becomes weak. If you may know what disease... Read more

What Is The Cure For Skin Diseases?

What Is The Cure For Skin Diseases?

(10 months ago)

Doctor, if the skin disease is caused by a suitable medicinal food, doctor, please help... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *